# SDR SWAA2022022470891

- Difficulty date: November 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 26,818 hours, 16,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT BEAMS CRACKED @ BS540 BL 10 LEFT AND BL 10 RIGHT. IN AIR CONDITIONING DISTRIBUTION BAY. / REMOVED AND REPLACED FLOOR PANEL SUPPORT BEAMS @ BS540 BL 10 LEFT AND BL 10 RIGHT. IN AIR CONDITIONING DISTRIBUTION BAY IAW SRM 51-40-02
